MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE
Model Number M0066201050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per salesforce complaint id (b)(4), it was reported that: physician was having difficulty passing stent over wire.Withdrew both stent and wire, noted stent bunched up on wire, cut stent off.Wire appeared elongated.- device issues or patient complications? only device performance issue(s) - what troubleshooting steps took place? replaced wire.

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key11514788
Report Number9681477-2021-00003
Device Sequence Number3431088
Product Code DQX
UDI-Device Identifier08714729012634
UDI-Public(01)08714729012634(17)241031(10)5981404
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberM0066201050
Device Catalogue Number620-105
Device Lot Number5981404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1